Change search
ReferencesLink to record
Permanent link

Direct link
Indices and interpolation
1985 (English)In: Dissertationes Mathematicae, ISSN 0012-3862, E-ISSN 1730-6310, Vol. 234, 1-54 p.Article in journal (Refereed) Published
Abstract [en]

The author gives a systematic exposition of several aspects of indices of functions (indices of submultiplicative and measurable functions), various indices of Orlicz functions and indices of rearrangement invariant spaces defined by Boyd and Zippin. He gives various instances from interpolation theory in which indices play an important role.

Place, publisher, year, edition, pages
1985. Vol. 234, 1-54 p.
Research subject
URN: urn:nbn:se:ltu:diva-4454Local ID: 264fd840-03e3-11de-802a-000ea68e967bOAI: diva2:977327
Uppr├Ąttat; 1985; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(12395 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 12395 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Dissertationes Mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link